BibTeX record journals/ijcm/FairuzM21

download as .bib file

@article{DBLP:journals/ijcm/FairuzM21,
  author    = {A. N. Fairuz and
               Z. A. Majid},
  title     = {Rational methods for solving first-order initial value problems},
  journal   = {Int. J. Comput. Math.},
  volume    = {98},
  number    = {2},
  pages     = {252--270},
  year      = {2021},
  url       = {https://doi.org/10.1080/00207160.2020.1737862},
  doi       = {10.1080/00207160.2020.1737862},
  timestamp = {Mon, 01 Mar 2021 17:19:43 +0100},
  biburl    = {https://dblp.org/rec/journals/ijcm/FairuzM21.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics